Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 32 found articles
 
 
  Markovian Solutions to Discontinuous ODEs
 
 
Title: Markovian Solutions to Discontinuous ODEs
Author: Bressan, Alberto
Mazzola, Marco
Nguyen, Khai T.
Appeared in: Journal of dynamics and differential equations
Paging: Volume 35 () nr. 1 pages 135-162
Year: 2021-03-12
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands